# SDR ASAA0741356

- Difficulty date: December 28, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 48,506 hours, 27,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Twisted
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING R1 DOOR SLIDE DEPLOY TEST THE SLIDE TWISTED UPON DEPLOYMENT.  REPLACED R1 DOOR EVAC SLIDE.
